# SDR FDEA201101260376

- Difficulty date: January 26, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 86,548 hours, 31,751 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Burned
- Location: Compass
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STANDBY COMPASS POWER CABLE POPPED, SMOKED AND BURNED THRU WHEN STANDBY COMPASS LIGHT WAS SELECTED.  FOUND LIGHT RECEPTACLE PULLED FROM REAR OF STBY  COMPASS. WRAPPED AND SECURED WIRE. STBY COMPASS LIGHT C/B D-13 PULLED AND COLLARED.
